Avatar universal
Prolonged period
I missed my birth control pill for three day which made me start my period early. I have had my period for over two weeks now and I have no idea what to do. Can someone please give me some advice?
Cancel
1 Answers
Page 1 of 1
Avatar universal
I am currently on Noridy - Birth Control - and have been taking it for about 5 weeks now.  I got an early period initially which lasted longer than usual.

The other night I took my pill 5 hours late and now 2-3 days later I have started spotting and is getting heavier by the day.  Is this normal and as a result of being late with the pill? It is a painful period and is slighty strange smelling compared to usual.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
4851940 tn?1385441629
Blank
jemma116
United Kingdom
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
144586 tn?1284669764
Blank
caregiver222